# SDR 05FDEA01524

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Grooved
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FORE FLAP, CENTER LWR L/E HAS A 1.5 INCH GROOVE WORN INTO SKIN.  REMOVED AND REINSTALLED , OPS TEST FLAP IAW A310-200 AMM 27-50-15-4 OPS TEST GOOD.  REPAIRED  FORE FLAP PER EA 6-5750-89216 AND A310-200 SRM 51-25-00.  MAJOR REPAIR IAW FED-EX GMM 6-2-100.
